Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 57, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 16, 2014, 3:08 AM PDT. It took effect at Jul 17, 2014, 3:00 AM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2014, 3:08 AM PDT (10:08 UTC)
- In effect from
- Jul 17, 2014, 3:00 AM PDT
- Expired
- Jul 20, 2014, 2:30 PM PDT
- In force
- 3 days
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
673 WHUS76 KEKA 161008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PDT WED JUL 16 2014 PZZ470-161815- /O.EXP.KEKA.SC.Y.0056.000000T0000Z-140716T1000Z/ /O.NEW.KEKA.SC.Y.0057.140717T0400Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PDT WED JUL 16 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM SATURDAY... * WINDS...N INCREASING TO 15 TO 25 KT BY LATE TONIGHT. * WAVES...NW 6 TO 8 FT THROUGH TONIGHT...BUILDING TO 8 TO 10 FT ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
17 follow-up statements
638 WHUS76 KEKA 161533 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 833 AM PDT WED JUL 16 2014 PZZ470-162345- /O.CON.KEKA.SC.Y.0057.140717T0400Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 833 AM PDT WED JUL 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SATURDAY... * WINDS...N INCREASING TO 15 TO 25 KT THURSDAY. * WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 8 TO 10 FT AROUND 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
382 WHUS76 KEKA 162134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT WED JUL 16 2014 PZZ470-170545- /O.EXT.KEKA.SC.Y.0057.140717T1000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT WED JUL 16 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM THURSDAY TO 3 PM PDT SATURDAY... * WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT THURSDAY. * WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 9 TO 10 FT AROUND 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
551 WHUS76 KEKA 170351 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT WED JUL 16 2014 PZZ470-171200- /O.CON.KEKA.SC.Y.0057.140717T1000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PDT WED JUL 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 PM PDT SATURDAY. * WINDS...N 10 TO 20 KT INCREASING TO 15 TO 25 KT THURSDAY. * WAVES...NW 5 TO 7 FT AT 8 SECONDS...BUILDING TO 9 TO 10 FT AROUND 9 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
117 WHUS76 KEKA 171012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PDT THU JUL 17 2014 PZZ470-171815- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 AM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N INCREASING TO 15 TO 25 KT THIS MORNING AND CONTINUING INTO SATURDAY. * WAVES...NW TO N 8 TO 10 FT AT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
112 WHUS76 KEKA 171535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT THU JUL 17 2014 PZZ470-172345- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N INCREASING TO 15 TO 25 KT. * WAVES...NW TO N INCREASING TO 8 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
099 WHUS76 KEKA 172135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT THU JUL 17 2014 PZZ475-180545- /O.EXB.KEKA.SC.Y.0057.140718T0400Z-140719T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT SATURDAY... * WINDS...N INCREASING TO 10 TO 20 KT. * WAVES...N INCREASING TO 9 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-180545- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT INCREASING TO 20 TO 25 KT FRIDAY. * WAVES...NW TO N INCREASING TO AROUND 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
406 WHUS76 KEKA 180347 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PDT THU JUL 17 2014 PZZ470-181200- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 847 PM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT INCREASING TO 20 TO 25 KT FRIDAY. * WAVES...NW TO N INCREASING TO AROUND 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-181200- /O.CON.KEKA.SC.Y.0057.140718T0400Z-140719T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 PM PDT THU JUL 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...N INCREASING TO 10 TO 20 KT. * WAVES...N INCREASING TO 9 TO 10 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
071 WHUS76 KEKA 181013 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 313 AM PDT FRI JUL 18 2014 PZZ470-475-181815- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 313 AM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 20 KT TONIGHT...THEN SLOWLY DIMINISHING ON SATURDAY. * WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
946 WHUS76 KEKA 181534 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 AM PDT FRI JUL 18 2014 PZZ470-475-182345- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 AM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 25 KT TONIGHT... THEN SLOWLY DIMINISHING ON SATURDAY. * WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
369 WHUS76 KEKA 182114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PDT FRI JUL 18 2014 PZZ470-475-190515- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140719T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO. WINDS INCREASING INCREASING TO 20 TO 25 KT TONIGHT... THEN SLOWLY DIMINISHING ON SATURDAY. * WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
193 WHUS76 KEKA 190344 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 PM PDT FRI JUL 18 2014 PZZ470-475-191145- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO...SLOWLY DIMINISHING LATER ON SATURDAY. * WAVES...NW TO N 8 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
629 WHUS76 KEKA 191011 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 311 AM PDT SAT JUL 19 2014 PZZ470-475-191815- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 311 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO...SLOWLY DIMINISHING THIS EVENING. * WAVES...N 8 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
192 WHUS76 KEKA 191538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT SAT JUL 19 2014 PZZ470-475-192345- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO...SLOWLY DIMINISHING THIS EVENING. * WAVES...N 8 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
938 WHUS76 KEKA 192147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 PM PDT SAT JUL 19 2014 PZZ470-200600- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-140720T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 247 PM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO...SLOWLY DIMINISHING THIS EVENING. * WAVES...N 8 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-200600- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 PM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT...SLOWLY DIMINISHING THIS EVENING. * WAVES...N 7 TO 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
984 WHUS76 KEKA 200355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT SAT JUL 19 2014 PZZ470-201200- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 PM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 30 KT NORTH OF CAPE MENDOCINO...SLOWLY DIMINISHING SUNDAY. * WAVES...N 8 TO 10 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-201000- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140720T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...N 10 TO 20 KT. * WAVES...N 7 TO 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
308 WHUS76 KEKA 201540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT SUN JUL 20 2014 PZZ470-202345- /O.CON.KEKA.SC.Y.0057.000000T0000Z-140721T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT SUN JUL 20 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT WINDS GRADUALLY DIMINISHING TODAY AND MONDAY. * WAVES...N AROUND 7 FT AT 8 SECONDS SEAS DIMINISHING TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
156 WHUS76 KEKA 202130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT SUN JUL 20 2014 PZZ470-202230- /O.CAN.KEKA.SC.Y.0057.000000T0000Z-140721T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT SUN JUL 20 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 15, 3:27 PM PDT, 11 hours 41 minutes earlier.
Area forecast discussion, Jul 15, 3:27 PM PDT, 11 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 327 PM PDT TUE JUL 15 2014 .SYNOPSIS...A DISTURBANCE OFF THE COAST OF CALIFORNIA WILL CONTINUE TO PULL MONSOONAL MOISTURE ACROSS THE AREA THROUGH TUESDAY. ANOTHER DISTURBANCE WILL CONTINUE TO STREAM MOISTURE TOWARD NW CALIFORNIA THROUGH THE END OF THE WEEK. ABUNDANT MOISTURE AND AN UNSTABLE ATMOSPHERE WILL KEEP THE CHANCE OF THUNDERSTORMS IN THE FORECAST FOR THE NEXT FEW DAYS OVER TRINITY AND FAR EASTERN MENDOCINO COUNTIES. A SHALLOW MARINE LAYER WILL LIKELY DEVELOP ALONG THE IMMEDIATE COAST AGAIN TONIGHT. && .DISCUSSION...12Z SOUNDING OUT OF OAKLAND THIS MORNING SHOWED MOIST UPPER LEVELS (<550MB) WITH DRY LOWER LEVELS. MODELS SEEM TO BE PICKING UP ON THIS PATTERN WELL WITH VERY LIMITED PRECIPITATION ACROSS THE AREA DUE TO MOST OF THE PRECIP EVAPORATING BEFORE REACHING THE GROUND. THE MORNING FORECAST HAS BEEN ON TRACK WITH THE MONSOONAL MOISTURE RIDING AN SOUTHEASTERLY WAVE TO THE NORTHWEST THROUGH MUCH OF THE DAY. A LIGHT ISOLATED SHOWER CAN NOT BE RULED OUT THIS AFTERNOON ACROSS MENDOCINO COUNTY OR A STRAY THUNDERSTORM OVER TRINITY COUNTY IN ASSOCIATION WITH A WEAK VORT MAX AROUND A TROUGH AXIS EMANATING FROM THE WAVE. AFTERNOON MODEL RUNS SEEMED RATHER CONSERVATIVE ON ANY TSTM CHANCES THIS AFTERNOON, BUT THE 18Z NAM CAME IN WITH A MUCH MORE ROBUST SOLUTION FOR THE TRINITY HORN THIS EVENING. WITH MODEL UNCERTAINTY REMAINING IN THE STRENGTH OF THE WAVE AND INSTABILITY AS IT PASSES, HAVE LEFT THE FORECAST NEARLY UNTOUCHED FOR THIS EVENING AND TONIGHT. ANY SHOWER ACTIVITY IS EXPECTED TO REMAIN OVER MENDOCINO AND TRINITY COUNTIES WITH AN OUTSIDE CHANCE OF A STRAY LIGHT SHOWER CREEPING INTO FAR EASTERN HUMBOLDT. THERE IS SOME MODEL GUIDANCE THAT INSTABILITY ALOFT WILL REMAIN THROUGH THE NIGHT BRINGING A CHANCE OF NOCTURNAL CONVECTION, BUT THE MAJORITY CONSENSUS IS THAT ANY ACTIVITY WILL DIE DOWN OVERNIGHT. AS SUCH HAVE KEPT ANY MENTIONABLE POPS OUT OF THE FORECAST OVERNIGHT. DID INTRODUCE SOME SMOKE TO THE HAYFORK AREA WHICH IS DRIFTING IN FROM THE BULLY FIRE OUT IN SHASTA COUNTY. BROUGHT A RETURN OF THE LOW CLOUDS AND FOG TO THE COAST WITH THE COASTAL FLOW REVERSAL TONIGHT. THIS SHOULD BE CONFINED TO THE IMMEDIATE COAST TONIGHT INTO TOMORROW, BUT IS CONTINGENT UPON HOW STRONG THE PASSING WAVE IS AND IF IT MIXES DOWN TO THE SURFACE. AT THIS POINT THE THINKING IS IT WILL BE A SHALLOW AND THICK MARINE LAYER LINGERING INTO THE LATE MORNING HOURS. WEDNESDAY AFTERNOON AND EVENING LOOK SLIGHTLY BETTER FOR SCATTERED LIGHTNING ACTIVITY MAINLY IN EASTERN TRINITY AROUND THE HORN AND YOLLA BOLLA MTNS. THE 06Z AND 12Z GFS RUNS KEEP PRECIP AND CONVECTION GOING WED NIGHT INTO EARLY THU IN EASTERN TRINITY AS ANOTHER CONVECTIVE DISTURBANCE MOVES UP FROM THE SOUTH. THIS WILL NEED TO MONITORED. WE SHOULD SEE ANOTHER OPPORTUNITY FOR TSTMS AGAIN FRI AND PERHAPS ON SAT TOO IN THE SAME AREA OF EASTERN TRINITY AS A WEAK UPPER TROUGH APPROACHES THE COAST AND THE FLOW ALOFT TURNS SLY. GFS AND ECMWF REMAIN IN DECENT AGREEMENT SHOWING A BROAD TROUGH APPROACHING THE COAST THIS WEEKEND. WE SHOULD SEE SOME COOLING THIS WEEKEND AND DECREASING CHANCES OF TSTMS AS DRIER SW FLOW ALOFT DEVELOPS. BY EARLY NEXT WEEK THE MODELS ARE SHOWING SLIGHTLY BETTER AGREEMENT. THE ECMWF HAS AN UNSEASONABLY COLD LOW PRESSURE SYSTEM DROPPING INTO THE PAC NW...WHILE THE GFS IS A LITTLE LESS BULLISH. HIGH PRESSURE OVER THE DESERT SW IS EXPECTED TO REBUILD AT THIS TIME, BUT MODELS ARE NOW SHOWING THE COLD LOW WILL WIN OUT. THIS WILL NEED TO WATCHED FOR THE POSSIBILITY OF SOME LATE JULY PRECIP EARLY NEXT WEEK. FOR NOW THE FORECAST FOR MON AND TUE HAS BEEN HEAVILY WEIGHTED TOWARD CLIMATOLOGY AND PERSISTENCE. BFG/DJB && .AVIATION...IFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KCEC THROUGH THE EARLY EVENING. THE LOWER CONDITIONS ARE DUE TO DECREASED CEILINGS AND VISIBILITIES. VFR CONDITIONS AND MODERATE WINDS WILL CONTINUE AT KACV THROUGH THIS AFTERNOON. CEILINGS AND VISIBILITIES WILL DECREASE LATER THIS AFTERNOON AND EVENING TO MVFR TO IFR CONDITIONS WITH LIGHT WINDS OCCURRING AT KCEC AND KACV. LIFR CONDITIONS WILL OCCUR EARLY WEDNESDAY MORNING AT KCEC AND KACV DUE TO LOWER CEILINGS AND REDUCED VISIBILITIES. VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE AT KUKI THROUGH WEDNESDAY. && .MARINE...WINDS AND SEAS WILL CONTINUE TO GRADUALLY DIMINISH TONIGHT AND WEDNESDAY AS THE OFFSHORE HIGH PRESSURE SYSTEM AND INLAND LOW WEAKENS. A HIGH PRESSURE SYSTEM NORTHWEST OF THE AREA WILL STRENGTHEN THURSDAY AND FRIDAY. THE STRENGTHENING HIGH PRESSURE SYSTEM WILL INCREASE THE PRESSURE GRADIENT ACROSS THE MARINE AREAS. THEREFORE THE WINDS AND SEAS WILL INCREASE THURSDAY AFTERNOON AND FRIDAY. THE GREATER INCREASE WILL BE FARTHER OFFSHORE ACROSS THE OUTER WATERS. ELEVATED WINDS AND SEAS WILL PERSIST THROUGH SATURDAY. THE HIGH PRESSURE SYSTEM WILL WEAKEN SUNDAY. SUBSEQUENTLY THE WINDS AND SEAS WILL BEGIN DIMINISHING SUNDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING PZZ470. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 15, 5:33 AM PDT, 21 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 533 AM PDT TUE JUL 15 2014 CAZ001-161245- REDWOOD COAST- 533 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-161245- MENDOCINO COAST- 533 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-161245- NORTH COAST INTERIOR- 533 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-161245- MENDOCINO INTERIOR- 533 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-161245- UPPER TRINITY RIVER- 533 AM PDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.